New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 8/28/2009 10:25 PM (GMT -7)   
 
Hello all, its been ages sense ive been on, so just checking in.
Ive been on zyprexa, for about five weeks, and have found it to be rather good for my mood swings, however im now weaning off these because of the side effects that i couldnt stand any longer.
Mainly; increase in appetite, weight gain , about 4 kilos, night sweats.. which are yuk!!
Im not sure where to go from , from here, i guess my doctor will suggest something else in conjunction with my antidepressants.
Im getting through my psychology sessions, mind you i have only been twice in two months, because ive had to wait for appointments.
So not much achieved , still hanging in there, now i have to try and lose some of this weight, which will be very hard.
HO..HUM.....!!!
cme eyes

NightWish
Regular Member


Date Joined Sep 2008
Total Posts : 129
   Posted 8/29/2009 12:13 AM (GMT -7)   
Hey cme,

Yes keep hanging in there! You have a great attitude, which is necessary to take the steps needed to feel better. I hope your doctor gets you what you need soon.

NW
Healing takes courage, and we all have courage, even if we have to dig a little to find it. -Tori Amos


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18775
   Posted 8/29/2009 3:30 AM (GMT -7)   
hi cme1007. thx for checking in. had the same problems as you on the zyprexa!!!! maybe abilify. good for thought related issues and cognition. and works well with most ad's. keep talking with your doc. you are doing well. stay positive, and let us know how you go, if that is ok. with loving compassion. jamie.

cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 8/30/2009 10:17 PM (GMT -7)   
Thanks nw and jamie.
I am in a terrible place again, the wonderful sleepless nights are back- oh joy for me!!
cme

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18775
   Posted 8/31/2009 1:40 AM (GMT -7)   
understand that!! my teeth are making my gut very sore today, and the last few days. very crook at the moment. up and down myself. need to de-stress a bit. a lot going on, personally, physically and medically. i'll be right. got to weather the storm a bit. hey, stay safe, and remember i (we) are here for you. jamie. weather the storm my friend. jamie

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/31/2009 8:49 AM (GMT -7)   
Hey cme,
Good to see you here my friend. I am always amazed that no matter how bad you are feeling you face your challenges head on and you always overcome.
 
You are such a great example for all of the members.
 
I do hope you can find a med that you can tolerate.  I see my Pdoc today and meds are always an issues here too as the side effects are always so nasty for me that I cannot function on the meds.
 
But like you, I will survive.
 
Only 2 sessions of therapy in 2 months.............how I wish you could schedule more appointments but I know therapists are in demand.
 
Bless you,
 
Kitt
 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 8/31/2009 11:30 PM (GMT -7)   
Hey Jamie,
Im so sorry matey..... i hope it gets a bit better for you soon
Take care XXX
cme

cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 8/31/2009 11:35 PM (GMT -7)   
Hello Kitt,
Thankyou for your positve feedback.You really cant get enough support, thats for sure.
I have my moments, but i try to hang in there and take one day at a time, mainly because thats all i can do.
Bad days they come; they go......its the going forever thats what i want.
CME

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18775
   Posted 9/1/2009 12:18 AM (GMT -7)   
bit better. jamie

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 9/1/2009 7:48 AM (GMT -7)   
Zyprexa did not work for me either.  Been on med merry-go-round for quite some time, at present doing OK.  Treating my anxiety has almost completely gotten rid of depression.  Have been in those dark places and sleepless nights.  No fun...........this too shall pass.  finding right med is key and good attitude.  I have had days when I felt I just could not take another step and when I came to this forum, someone would always say just what I needed to hear and I would feel so much better.  I hope the same happens for you!  Keep working hard, never give up and we are all here for you.
Gem

cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 9/2/2009 12:16 AM (GMT -7)   
Hello Gem,
Good to hear from you, thankyou for sharing your meds merry go round.No im not liking it at all.
Today i feel really horrible, only had two hours sleep. My head keeps racing and my palms are all sweaty......yuk.
I hate feeling like this...
cme
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:18 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
158 Guest(s), 4 Registered Member(s) are currently online.  Details
bluelyme, Girlie, Nomar Lupron 4 Me, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer